# SDR QXEA0201598

- Difficulty date: October 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,001 hours, 54,838 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN RADIUS OF VERTICAL STABILIZER ATTACH ANGLE AT 32 PERCENT OF VERTICAL STABILIZER SPAR ON THE LT SIDE. REPAIRED IAW FOKKER SRM 55-31-00.
